CSpace
多项式矩阵方程及线性控制系统
许可康1; 高志强2
2000
Source Publication系统科学与数学
ISSN1000-0577
Volume020Issue:003Pages:280
Abstract给出了求解多项式矩阵方程的一种新方法-矩阵序列结构算法,并讨论了它在线性控制的动态补偿器设计中的应用。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42452
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.美国克利夫兰州立大学
Recommended Citation
GB/T 7714
许可康,高志强. 多项式矩阵方程及线性控制系统[J]. 系统科学与数学,2000,020(003):280.
APA 许可康,&高志强.(2000).多项式矩阵方程及线性控制系统.系统科学与数学,020(003),280.
MLA 许可康,et al."多项式矩阵方程及线性控制系统".系统科学与数学 020.003(2000):280.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[许可康]'s Articles
[高志强]'s Articles
Baidu academic
Similar articles in Baidu academic
[许可康]'s Articles
[高志强]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[许可康]'s Articles
[高志强]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.